# SDR SWIA202157668

- Difficulty date: March 9, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVING CROSSBEAM FOUND CORROSION ON LH LOWER WEB AT FS 280.00     (C-CHECK RO 4/21/2021)    REMOVED AND REPLACED WITH NEW LH LOWER WEB AT FS 280.00 REF CRJ700 SRM 53-11-10-201-004-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY AND SKYWEST FORM M-337 SEE CONTINUE CARD FOR MORE DETAILS
